# SDR USAA2014030700005

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 39,870 hours, 23,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERWING EXIT, ACFT LT, EMERGENCY EXIT LIGHT ON AS WELL AS OVERHEAD DURING FLIGHT.  PERFORMED CIDS RESET & TEST.  OPERATIONS & TEST NORMAL.  ALL EMERGENCY LIGHTS OPERATIONS TEST NORMAL ON GND IAW AMM 33-51-00-710-001-A.
